# SDR SB07059

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: Air carrier
- Aircraft: N527AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23862
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Circuit Card
- Part number: 655825029
- Condition: Unknown
- Location: E&E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PHL FLT1407 - AFTER TAKEOFF FROM PHL, CREW RECEIVED BOTH MAIN LANDING GEAR RED UNSAFE LIGHTS AFTER RAISING GEAR AND RETURNING GEAR LEVER TO OFF POSITION.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES, CONSULTED MAINTENANCE AND RETURNED TO FIELD AT PHL.  FLIGHT LANDED WITH ALL THREE GEAR GREEN SAFE LIGHTS AND WITHOUT FURTHER INCIDENT.  MAINTENANCE JACKED AIRCRAFT AND ACCOMPLISHED NUMEROUS GEAR SWINGS.  COULD NOT DUPLICATE FAULT.  AS PRECAUTIONARY, REPLACED M986 CARD PER MM 32-09-20-004-001.  OPERATIONAL CHECK GOOD PER MM 32-09-20-724-031.  OPERATED GEAR AFTER CARD REPLACEMENT.  ALL INDICATIONS NORMAL.
